A note on the Frobenius-Euler numbers and polynomials associated with Bernstein polynomials S Araci, M Acikgoz arXiv preprint arXiv:1205.6590, 2012 | 201 | 2012 |
A New Generating Function of (q‐) Bernstein‐Type Polynomials and Their Interpolation Function Y Simsek, M Acikgoz Abstract and Applied Analysis 2010 (1), 769095, 2010 | 122 | 2010 |
A certain -derivative operator and associated divided differences S Araci, U Duran, M Acikgoz, HM Srivastava Journal of Inequalities and Applications 2016, 1-8, 2016 | 104 | 2016 |
On the generating function for Bernstein polynomials M Ac¸ i´ kgo¨ z, S Araci, TE Simos, G Psihoyios, C Tsitouras AIP Conference Proceedings 1281 (1), 1141, 2010 | 96 | 2010 |
Some new identities for the Apostol–Bernoulli polynomials and the Apostol–Genocchi polynomials Y He, S Araci, HM Srivastava, M Acikgoz Applied Mathematics and computation 262, 31-41, 2015 | 80 | 2015 |
On the extended kimʼs p-adic q-deformed fermionic integrals in the p-adic integer ring S Araci, M Acikgoz, E Şen Journal of Number Theory 133 (10), 3348-3361, 2013 | 75 | 2013 |
On a q-analog of some numbers and polynomials S Araci, E Ağyüz, M Acikgoz Journal of inequalities and applications 2015, 1-9, 2015 | 70* | 2015 |
On Multiple Interpolation Functions of the Nörlund‐Type q‐Euler Polynomials M Acikgoz, Y Simsek Abstract and Applied Analysis 2009 (1), 382574, 2009 | 53 | 2009 |
Theorems on Genocchi polynomials of higher order arising from Genocchi basis S Araci, E Şen, M Acikgoz | 50 | 2014 |
On (p, q)-Bernoulli,(p, q)-Euler and (p, q)-Genocchi polynomials U Duran, M Acikgoz, S Araci Journal of Computational and Theoretical Nanoscience 13 (11), 7833-7846, 2016 | 48 | 2016 |
Statistical convergence of Bernstein operators A Esi, S Araci, M Acikgoz Appl. Math. and Inf. Sci 10 (6), 2083-2086, 2016 | 47 | 2016 |
A study on the integral of the product of several type Bernstein polynomials M Acikgoz, S Araci IST Transaction of Applied Mathematics-Modelling and Simulation 1 (1), 10-14, 2010 | 44 | 2010 |
Symmetric identities involving weighted q-Genocchi polynomials under S4 U Duran, M Acikgoz, S Araci Proc. Jangjeon Math. Soc 18 (4), 455-465, 2015 | 41 | 2015 |
A note on the (p, q)-Hermite polynomials U Duran, M Acikgoz, A Esi, S Araci Appl. Math. Inf. Sci 12 (1), 227-231, 2018 | 38 | 2018 |
Some new formulae for Genocchi numbers and polynomials involving Bernoulli and Euler polynomials S Araci, M Acikgoz, E Şen International Journal of Mathematics and Mathematical Sciences 2014 (1), 760613, 2014 | 37 | 2014 |
Note on the type 2 degenerate multi-poly-Euler polynomials WA Khan, M Acikgoz, U Duran Symmetry 12 (10), 1691, 2020 | 35 | 2020 |
A new approach to-Bernoulli numbers and-Bernoulli polynomials related to-Bernstein polynomials M Açikgöz, D Erdal, S Araci Advances in Difference Equations 2010, 1-9, 2011 | 35* | 2011 |
A note on the truncated-exponential based Apostol-type polynomials HM Srivastava, S Araci, WA Khan, M Acikgöz Symmetry 11 (4), 538, 2019 | 33 | 2019 |
Some new symmetric identities involving q-Genocchi polynomials under S4 U Duran, M Acikgoz, A Esi, S Araci Journal of Mathematical Analysis 6 (4), 22-31, 2015 | 31 | 2015 |
On the Unification of Two Families of Multiple Twisted Type Polynomials by Using...-Adic...-Integral at... S Araci, M Acikgoz, KH Park, H Jolany Bulletin of the Malaysian Mathematical Sciences Society 37 (2), 2014 | 31 | 2014 |